Jump to content
Sign in to follow this  
Tryingtohelp

Tryingtohelp: trying to help my wife and her meds.

Recommended Posts

Tryingtohelp

well The real main concern for me now is my wife's haldol injection will go down from 150 mg to 75 mg next week My wife spiraled into a very bad time five years bad times plus when she was taken off risperdal and supposedly switched to abilify can I please be allowed to be on this site or is ti just for people that are on the medications. The thing is I do have some past experience, myself with being on Psychotropic medications for years so I in that experience have some idea of the difficultywith tapering and also with being on the drugs. Anyway I sent my big long story to one of the moderators I do not know if I got the right moderator but thanks for looking at my topic

Edited by scallywag
tags

Share this post


Link to post
nz11

There are people who operate in a proxy covert manner but due to your straight up honest approach im sure the good folk here will love to try to help tryingto help.

Welcome aboard.

We are so glad you are adding your voice to the group.

nz11

Share this post


Link to post
scallywag

Tryingtohelp -- Welcome to Surviving Antidepressants (SA)

 

It's best if you post about your wife's situation in this introduction topic so that all the information is in one place. Moderators don't have access to each other's private messages.

Share this post


Link to post
Tryingtohelp

well thank you for the reply I am feeling like I guess I am not the only one whom is on the site that is hopeing for help for someone other than themself. So that being said Has anybody got any info on the best way to proceed from here for my wife? I found on the web an internet site and clinic that specializes in withdrawing from drugs. I had some moderate contact from one of the people there and they were like well this tapering of the haldol should be done with oral medication and in hospital or clinic ad if not in patient then my wife should be allowed access to her doctor and report to doctor on daily basis.Well from when my wife was on the Risperdal she relly did not start f\to get really psychotic until I do not know five six seven months out from the cold turkey of the Risperdal. Risperdal and Haldol are simaliar I think some kind of Dopamine inhibitor or something or another. Oh and the withdrawal clinic was talking about some maybe vitamins for different drug withdrawal strategies. Does anyone know of any thing for Haldol tappering

Share this post


Link to post
Tryingtohelp

Oh and also Yesterday I was also listening to the radio PBR and the topic of discusion was reducing the drugs people are prescribed. I think that the main point of the discusion was not psychotropic but rather drugs for other ailments but anything in that direction is good in my opinion

Share this post


Link to post
scallywag

There are few doctors and clinics that understand withdrawal from psychiatric drugs. We have a discussion topic in which people list those they've encountered that are familiar with withdrawal and provide good assistance for tapering. 
Link to Recommended doctors, therapists, and clinics

If you would like specific suggestions for your wife's situation, we need to know more about her medication and withdrawal history.
A request: Would you summarize her history in a signature -- drugs, doses, dates, and discontinuations & reinstatements, in the last 12-18 months particularly?

  • Any drugs prior to that can just be listed with start and stop years.
  • You don't need to include symptoms or diagnoses other than the initial condition that led to prescribing the first drug.
  • We ask for this information in your signature so that we can see it at a glance. A list is easier to understand than one or multiple paragraphs.
  • You can find instructions in this topic: Please put withdrawal history in signature

Share this post


Link to post
Tryingtohelp

Last year around this time or there about my wife was finally admitted to hospital for sever behavior health sickness. After the worst five years of pain, confusion, suffering, and her not being able to function with rational thought or actions. Her critical thinking was gone. Because of hippa laws And My own inability to do better to help my wife I have to say that I thank God we survived.  I was not aware that a person could so change by change of medication.

Share this post


Link to post
scallywag

Detailed Instructions: How to create a signature:

  • Click on your username that is in the top right corner of this web page. Result: A list of user options appears.
  • Click on the option "My settings." Result: Your browser will navigate to the "My settings" page. On the left side of the page, you'll see a vertical list of options, "Profile Settings," "Email & Password", "Signature," etc.
  • Click on the Signature option or tab. Result: An editing window appears where you enter your signature.
  • When you have entered all your current and recent drugs and their doses, Click on the black button "Save changes"

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy